# SDR C2XA02CL232

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2996 THE CREW REPORTED THE EMERGENCY EXIT SIGN AT SERVICE DOOR WAS INOPERATIVE.MAINTENANCE INSPECTED AND REPLACED THE LIGHT BULBS.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
